# SDR DALA2022051703408

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-211
- Aircraft serial: 8359
- Aircraft time: 10,335 hours, 4,618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3055 - ATO - AT LESS THAN 30 KNOTS DUE TO BRAKE SYSTEM 2 FAULT. CORRECTIVE ACTION: DEFERRED BSCU CHANNEL 2 PER MEL 32-42-03B; R/R BSCU . (LP# 8756266)
